Properties of bounded stochastic processes employed in biophysics

Domingo, D orcid.org/0000-0001-8276-6779, d’Onofrio, A and Flandoli, F (2020) Properties of bounded stochastic processes employed in biophysics. Stochastic Analysis and Applications, 38 (2). pp. 277-306. ISSN 0736-2994

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2019 Taylor & Francis Group, LLC. This is an author produced version of an article published in Stochastic Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Bounded noises; stochastic differential equations; strong uniqueness; local times; transformations
Dates:
  • Published: 3 March 2020
  • Published (online): 3 December 2019
  • Accepted: 13 November 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Jan 2020 11:42
Last Modified: 03 Dec 2020 01:40
Status: Published
Publisher: Taylor & Francis
Identification Number: 10.1080/07362994.2019.1694416
Open Archives Initiative ID (OAI ID):

Export

Statistics